A Mathematical Theory of Communication [in] The Bell System Technical Journal, Vol. XXVII. No. 3. July 1948.. This item is unavailable.
Language: English
Published by American Telephone and Telegraph Company, 1948
- First Edition
- Softcover
- Used




Seller: Open Boat Booksellers, Amherst, MA, U.S.A.Open Boat Booksellers
AbeBooks seller since February 11, 2019
Association member: ABAA
Condition: Used
£ 1,924.86
Item description from seller
First edition. Single issue, in original wrappers, of the first portion of Claude Shannon's "A Mathematical Theory of Communication", pp. 379-423. Internally clean and fresh, with bump and slight curling affecting bottom right corner of pages. Covers modestly rubbed though well preserved overall. The first part of the Shannon's foundational work on information theory, sadly lacking the October issue from later that year which contained the second portion. Annals of the History of Computing 6, 152-55; Hook & Norman Origins of Cyberspace 880; Mount & List Milestones, 65. Price reflects lack of accompanying issue.
Seller Inventory # 003423
Bibliographic details
- Title
- A Mathematical Theory of Communication [in] The Bell System Technical Journal, Vol. XXVII. No. 3. July 1948.
- Author
- Claude Shannon
- Publisher
- American Telephone and Telegraph Company
- Publication year
- 1948
- Binding
- Soft cover
- Language
- English
- Edition
- 1st Edition